MathSciNet Relay Station
MathSciNet bibliographic data
MR466534 (57 #6412) 30A58 (20H10 30A76)
Pommerenke, Ch. On the Green's function of Fuchsian groups. Ann. Acad. Sci. Fenn. Ser. A I Math. 2 (1976), 409–427.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement